# SDR ABXA20160321074

- Difficulty date: March 21, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 80,816 hours, 29,426 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4102264
- Part serial: 000134
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 11 SLAT, LOWER SURFACE AT INBD AUXILIARY TRACK ATTACHMENT FASTENER.  CLEANED AREA & REMOVED LIGHT SURFACE CORROSION AT RT WING NR 11.  SURFACE AT INBD AUXILIARY TRACK ATTACHMENT FASTENER AREA.  CHECKED TO BE OUT OF LIMITS IAW SRM 57-43-01.  ALODINED SOPM 20-43-03.  FABRICATED & INSTALLED DOUBLER ON FILLER SRM 51-70-13 REPAIR DETAIL II.  CORROSION LEVEL 1, PN 114T4102-264, SN 000134, WS 837.23 DOT REMOVED PO 849592.  ATTACHED ERFTS 60011 10.  ACFT WAS GNDED.
